Research Repository

Bifurcation of travelling waves in implicit nonlinear lattices: applications in metamaterials

Fečkan, M and Pospíšil, M and Susanto, H (2017) 'Bifurcation of travelling waves in implicit nonlinear lattices: applications in metamaterials.' Applicable Analysis, 96 (4). 578 - 589. ISSN 0003-6811

Full text not available from this repository.

Abstract

© 2016 Taylor & Francis. We consider implicit nonlinear lattice equations modelling one-dimensional metamaterials formed by a discrete array of nonlinear split-ring resonators. We study the existence and bifurcation of localised excitations and use the results to prove the existence of periodic travelling waves in the presence of small damping and travelling drive. Two different systems are considered, with each of them admitting either homoclinic or heteroclinic solutions.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 20 Nov 2016 11:59
Last Modified: 30 Jan 2019 16:20
URI: http://repository.essex.ac.uk/id/eprint/18101

Actions (login required)

View Item View Item